Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Unstability in my knee - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   Hi
User :   hi
Doctor :   How can i help you
User :   Hi Doc
User :   i m having knee prob from last 4 months
Doctor :   Proceed with your problems
Doctor :   k
Doctor :   what is it
Doctor :   can u explain in brief
User :   i was jumping during exercise
User :   den my knee swelled
Doctor :   k
User :   i also had pain
User :   swelling resolved
Doctor :   k
User :   but now i feel unstability in my knee
User :   also
User :   dere r some crepitations wen i extend my knee
Doctor :   it can be due to ligamental tear
Doctor :   did you get any X ray done?
User :   no
Doctor :   k
Doctor :   go on
User :   i used knee pad
Doctor :   k
Doctor :   wad there any fracture?
User :   i also used to feel paresthesias in bottom os my feet
User :   no frac i thnk
Doctor :   I need to ask you few questions and our interaction may take 15 to 20 more minutes. You may want to subscribe to the health package as you will need more personalized information. I concern about your problem, hence giving you a discount code QMED374. You can use this code to get 25% discount.
User :   now no paresthesias

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor